# SDR DALA14009990617

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 86,413 hours, 41,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND,  FOUND AFT LAVATORY SERVICE PANEL HAS CORROSION BETWEEN DOUBLER AND SKIN.  PERFORMED REPAIR IAW ERA 523081-14AD, REV ORIGINAL.
